MathSciNet Relay Station
MathSciNet bibliographic data
MR469624 01A45 (01A50 26-03)
Bos, H. J. M. Differentials, higher-order differentials and the derivative in the Leibnizian calculus. Arch. History Exact Sci. 14 (1974), 1–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement